# SDR MEX2003384

- Difficulty date: August 22, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 266 - MEX-REX - AIRCRAFT ARRIVED WITH CAPTAIN REORTING THAT AFTER TAKEOFF, TAIL COMPARTMENT TEMP HIGH LIGHT CAME ON.  THE AUGMENTATION VALVE AND REGULATOR VALVE DUCTS CLAMPS WERE REPLACED IAW MM 36-10-00 AND TEMPERATURE SENSORS WERE CLEANED IAW MM 36-20-02.  DURING OVERNIGHT SERVICE, BOTH AIR CONDITIONING PACKAGES AND PNEUMATICK DUCTS WERE CHECKED FOR LEAKS IAW MM 21-00-00 AND MM 36-00-00, ALL CORRECT.  (M)
